# SDR R61A201701150046

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 8,485 hours, 5,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT TWO EMERGENCY LIGHTS WERE STUCK ON WITH AN EMERGENCY LIGHT BATTERY FAULT MESSAGE. MAINTENANCE RESET AIRCRAFT POWER IAW AMM AND OPS CHECKED GOOD.
